# SDR UIEA2015022000153

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,975 hours, 12,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FWD CARGO COMPARTMENT STATION 580 - 600, STRINGER 46R - 47L.  FABRICATED PART IAW EI & NO T2015A53B-223 REV 0.  REPLACED PART IAW SRM 51-40-02-06-0 REV 71.
